# SDR MWEA020008

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59101433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SET TRACK HAS HEAVY CORROSION FROM STATION 218 TO 248.  CUT AND REMOVED SEAT TRACK.  LOCATED, DRILLED AND INSTALLED SEAT TRACK.
